Sh:630

Bib entry
@article{Sh:630,
 author = {Shelah, Saharon},
 title = {{Properness without elementaricity}},
 journal = {J. Appl. Anal.},
 fjournal = {Journal of Applied Analysis},
 volume = {10},
 number = {2},
 year = {2004},
 pages = {169--289},
 issn = {1425-6908},
 doi = {10.1515/JAA.2004.169},
 mrclass = {03E40 (03E05 03E47)},
 mrnumber = {2115943},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.1515/JAA.2004.169},
 note = {\href{https://arxiv.org/abs/math/9712283}{arXiv: math/9712283}},
 arxiv_number = {math/9712283}
}